# SDR F3LA201909200115

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-112
- Aircraft serial: 02406
- Aircraft time: 50,890 hours, 25,163 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LP1199044 ITEM 1 DISCREPENCY-- CABIN ODOR EVENT SEE ODOR RPORT FORM --  CORRECTIVE ACTION --- PERFORMED TSM 05-50-00-810-831-A. FOUND PACK 2 AT FAULT. PLACED ON MEL 21-52-01E. CONTROL # 1154876, DD 9-29-19. MX PROCEDURES C/W PLACARDS INSTALLED. MEL 21-52-01E.
